Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 118, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at May 3, 2009, 1:40 PM CDT for 5 counties in Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2009, 1:40 PM CDT (18:40 UTC)
- Expired
- May 3, 2009, 2:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Greene County, AL, Hale County, AL, Perry County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 1:52 PM CDT | TSTM WND DMG | Greensboro, AL | SEVERAL TREES WERE BLWON DOWN IN EASTERN HALE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 7:44 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 031840 TORBMX ALC007-063-065-105-125-031930- /O.NEW.KBMX.TO.W.0118.090503T1840Z-090503T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 140 PM CDT SUN MAY 3 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN BIBB COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT... NORTHWESTERN PERRY COUNTY IN CENTRAL ALABAMA... EXTREME SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA... HALE COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF GREENSBORO... SOUTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 230 PM CDT * AT 139 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GREENSBORO MUNICIPAL AIRPORT...OR NEAR GREENSBORO...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... GREENSBORO BY 145 PM CDT... MERTZ AND LOW GAP BY 215 PM CDT... 6 MILES NORTHWEST OF HARRISBURG BY 220 PM CDT... EOLINE...BRENT...CENTREVILLE AND WEST CENTREVILLE BY 230 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. && LAT...LON 3319 8738 3294 8707 3256 8766 3271 8782 TIME...MOT...LOC 1840Z 230DEG 36KT 3268 8767 $$ 27
3 follow-up statements
000 WWUS54 KBMX 031859 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 159 PM CDT SUN MAY 3 2009 ALC063-031909- /O.CAN.KBMX.TO.W.0118.000000T0000Z-090503T1930Z/ GREENE AL- 159 PM CDT SUN MAY 3 2009 ...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN GREENE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. LAT...LON 3281 8769 3319 8738 3294 8707 3265 8753 TIME...MOT...LOC 1859Z 230DEG 36KT 3280 8749 $$ ALC007-065-105-125-031930- /O.CON.KBMX.TO.W.0118.000000T0000Z-090503T1930Z/ PERRY AL-HALE AL-BIBB AL-TUSCALOOSA AL- 159 PM CDT SUN MAY 3 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTH CENTRAL TUSCALOOSA...SOUTHWESTERN BIBB...NORTHEASTERN HALE AND NORTHWESTERN PERRY COUNTIES... AT 159 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED NEAR WATEROAK...OR 9 MILES NORTHEAST OF GREENSBORO...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORGAN SPRINGS...PHIPPS...MERTZ...LOW GAP...HARRISBURG...PEARSON...HARMON... EOLINE...BRENT...WEST CENTREVILLE...COALING...CENTREVILLE AND BIBB COUNTY AIRPORT THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 212 THROUGH 234. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. LAT...LON 3281 8769 3319 8738 3294 8707 3265 8753 TIME...MOT...LOC 1859Z 230DEG 36KT 3280 8749 $$ 27
000 WWUS54 KBMX 031911 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 211 PM CDT SUN MAY 3 2009 ALC007-065-105-125-031930- /O.CON.KBMX.TO.W.0118.000000T0000Z-090503T1930Z/ PERRY AL-HALE AL-BIBB AL-TUSCALOOSA AL- 211 PM CDT SUN MAY 3 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTH CENTRAL TUSCALOOSA...SOUTHWESTERN BIBB...NORTHEASTERN HALE AND NORTH CENTRAL PERRY COUNTIES... AT 209 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR WATEROAK...OR 15 MILES WEST OF BRENT...MOVING NORTHEAST AT 40 MPH. THE TORNADO WILL BE NEAR... 6 MILES NORTHWEST OF HARRISBURG AND 6 MILES SOUTHEAST OF LOW GAP BY 220 PM CDT... EOLINE...HARMON...BRENT AND PEARSON BY 225 PM CDT... CENTREVILLE...WEST CENTREVILLE AND 8 MILES NORTHWEST OF BIBB COUNTY AIRPORT BY 230 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. && LAT...LON 3289 8760 3319 8738 3294 8707 3274 8739 TIME...MOT...LOC 1911Z 230DEG 36KT 3287 8738 $$ 27
000 WWUS54 KBMX 031923 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 223 PM CDT SUN MAY 3 2009 ALC065-105-031933- /O.CAN.KBMX.TO.W.0118.000000T0000Z-090503T1930Z/ PERRY AL-HALE AL- 223 PM CDT SUN MAY 3 2009 ...THE TORNADO WARNING FOR NORTHEASTERN HALE AND NORTH CENTRAL PERRY COUNTIES IS CANCELLED... THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. LAT...LON 3307 8745 3319 8738 3294 8707 3287 8718 TIME...MOT...LOC 1923Z 230DEG 36KT 3295 8727 $$ ALC007-125-031930- /O.CON.KBMX.TO.W.0118.000000T0000Z-090503T1930Z/ BIBB AL-TUSCALOOSA AL- 223 PM CDT SUN MAY 3 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTH CENTRAL TUSCALOOSA AND CENTRAL BIBB COUNTIES... AT 222 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR EOLINE...OR 6 MILES WEST OF BRENT...MOVING NORTHEAST AT 40 MPH. THE TORNADO WILL BE NEAR... EOLINE...BRENT...CENTREVILLE AND HARMON BY 230 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR EASTERN ALABAMA. && LAT...LON 3307 8745 3319 8738 3294 8707 3287 8718 TIME...MOT...LOC 1923Z 230DEG 36KT 3295 8727 $$ 27
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 3, 1:23 PM CDT, 17 minutes earlier.
Area forecast discussion, May 3, 1:23 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 123 PM CDT SUN MAY 3 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ONGOING CONVECTION ACROSS THE SOUTHWEST AND CENTRAL SECTIONS OF THE AREA. MAIN CONCERN WILL BE IF THE MAIN BOWING SEGMENT ACROSS THE SOUTHWEST WILL TRACK EAST NORTHEAST OR MOVE MORE NORTHEASTWARD OVER THE NEXT FEW HOURS. THIS DERECHO WILL BE MOVING INTO A MORE FAVORABLE CONDITIONS AND WILL NEED TO BE WATCHED EXCLUSIVELY. && .AVIATION...18Z TAF DISCUSSION. TWO LINES OF SHOWERS AND THUNDERSTORMS OUT THERE THIS AFTERNOON. ONE IMPACTING TCL AND WILL MOVE INTO BHM AND EET WITHIN THE NEXT HOUR. THE SECOND LINE IS MOVING INTO SOUTHWESTERN ALABAMA IN THE FORM OF A DERECHO. MAIN CONCERN FOR TAFS WILL BE THE ONGOING POSSIBILITY FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. GUSTY WINDS WILL BE POSSIBLE...WITH MVFR CONDITIONS DURING STRONGER STORMS...AND BRIEF PERIODS OF IFR VIS POSSIBLE. AFTER 3 TO 4Z MVFR CIGS ACROSS ALL AREAS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY MOVE AFTER 9Z TOMORROW. && .BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH WEST COUNTIES THIS AFTERNOON AND TONIGHT. &&
Hazardous weather outlook, May 3, 1:30 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CDT SUN MAY 3 2009 ALZ011>015-017>050-041645- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CDT SUN MAY 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE LIKELY ACROSS AREAS GENERALLY ALONG AND SOUTH OF A LINE FROM CARROLTON TO ONEONTA. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THE FIRST AND PRIMARY THREAT WILL BE FROM UNTIL 5 PM. HOWEVER...A SECONDARY LINE OF SEVERE THUNDERSTORMS IS ALSO POSSIBLE LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THERE IS ALSO THE THREAT OF FLASH FLOODING ACROSS WESTERN ALABAMA. DUE RECENT HEAVY RAINFALL ACROSS WEST ALABAMA...THIS AREA HAS BETTER CHANCES FOR FLASH FLOODING THIS AFTERNOON AND TONIGHT...BUT AREAS OUTSIDE THE FLASH FLOOD WATCH COULD EXPERIENCE FLOODING IF STORMS TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA MONDAY AFTERNOON. THE MAIN THREAT IS WIND GUSTS OF 35 TO 45 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NEEDED THIS AFTERNOON AND WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Special weather statement, May 3, 9:30 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 930 AM CDT SUN MAY 3 2009 ALZ022-030-031-031530- GREENE-PICKENS-SUMTER- 930 AM CDT SUN MAY 3 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND SUMTER COUNTIES UNTIL 1030 AM CDT... AT 930 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PANOLA TO 18 MILES WEST OF CUBA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF ALICEVILLE TO 18 MILES WEST OF CUBA...MOVING EAST AT 25 MPH. WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MEMPHIS. PANOLA. GEORGE DOWNER AIRPORT. ALICEVILLE. EMELLE. PLEASANT RIDGE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA.
Special weather statement, May 3, 10:55 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1055 AM CDT SUN MAY 3 2009 ALZ030>032-031645- GREENE-HALE-SUMTER- 1055 AM CDT SUN MAY 3 2009 ...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE AND SUMTER COUNTIES UNTIL 1145 AM CDT... AT 1052 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BLUFFPORT...OR 6 MILES EAST OF LIVINGSTON...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BLUFFPORT. TISHABEE. BOLIGEE. THORNHILL. FORKLAND. WALDEN QUARTERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 3, 12:46 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1246 PM CDT SUN MAY 3 2009 ALZ023>025-034-031830- BIBB-JEFFERSON-SHELBY-TUSCALOOSA- 1246 PM CDT SUN MAY 3 2009 ...SIGNIFICANT WEATHER ALERT FOR BIBB...JEFFERSON...SHELBY AND TUSCALOOSA COUNTIES UNTIL 130 PM CDT... AT 1245 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOODSTOCK JUNCTION TO LOW GAP...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF CENTREVILLE TO 15 MILES WEST OF BRENT...MOVING NORTHEAST AT 40 MPH. MARBLE SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LOW GAP. ABERNANT. CAFFEE JUNCTION. TANNEHILL IRONWORKS STATE PARK. MCCALLA. RAIMUND. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, May 3, 1:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TORNADO MCCALLA 33.35N 87.01W
05/03/2009 JEFFERSON AL AMATEUR RADIO
ON THE GROUND RIGHT NOW
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Tornado Warning | BMX | Walker | 43 min |
| May 2, 7:21 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 24 min |
| May 2, 7:34 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 56 min |
| May 2, 7:56 PM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 4 hr |
| May 2, 7:56 PM CDT | Flash Flood Watch | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 9 hr |
| May 2, 8:19 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair, Walker | 41 min |
| May 3, 5:08 AM CDT | Flash Flood Watch | BMX | Bibb, Fayette, Greene, Hale, Lamar, Marion and 6 more | 16 hr |
| May 3, 8:37 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 53 min |
| May 3, 11:28 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 15 min |
| May 3, 12:29 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 61 min |
| May 3, 12:50 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 55 min |
| May 3, 12:54 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 51 min |
| May 3, 12:58 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 62 min |
| May 3, 1:18 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Greene, Hale, Marengo, Perry and 2 more | 57 min |
| May 3, 1:23 PM CDT | Tornado Warning | BMX | Jefferson, Shelby | 67 min |
| May 3, 1:33 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Dallas, Hale, Perry | 42 min |
| May 3, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 50 min |
| May 3, 1:42 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 2 hr |
| May 3, 1:46 PM CDT | Tornado Warning | BMX | Jefferson, Shelby | 44 min |
| May 3, 1:55 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Coosa, Dallas, Elmore and 6 more | 65 min |
| May 3, 2:02 PM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 58 min |
| May 3, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Bullock, Chilton, Clay, Coosa and 7 more | 58 min |
| May 3, 2:48 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne, St. Clair, Talladega | 57 min |
| May 3, 3:17 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Chambers, Coosa, Elmore, Lee and 5 more | 73 min |
| May 3, 3:20 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more | 55 min |
| May 3, 3:21 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 54 min |
| May 3, 3:25 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 18 min |
| May 3, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Cleburne, Randolph | 34 min |
| May 3, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Russell | 34 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.